# SDR DLM88971632

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Part time: 20,933 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AT INITIAL LEVEL OFF AT 350 NOTICED VIBRATION THROUGHOUT COCKPIT.  AFTER T/S PROBLEM WAS DETERMINED TO ONLY OCCUR WHEN RT N1 RPM WAS BETWEEN 82 AND 83 PERCENT.  PROBLEM VIBRATION WAS CONTINOUS WITH RT N1 BETWEEN 82 AND 83 REGARDLESS OF LT ENG SETTING. RT EPR APPROX 1.8 EGT 430 N2 87.5 FF 2900.  C/W BOROSCOPE OF 6TH, 7TH AND 13TH STAGE COMP BLADES 1ST STG HPT BLADES AND 1ST AND 2ND STG LPT BLADES.  NO DISCREPANCIES.  CHECKED MAIN OIL FILTER AND RAN BOTH ENGS AT DIFFERENT PWR SETTINGS SEVERAL TIMES.  NO PROBLEMS OF VIBRATIONS NOTED.
